About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 612198, 17 pages
http://dx.doi.org/10.1155/2012/612198
Research Article

Stability of Switched Feedback Time-Varying Dynamic Systems Based on the Properties of the Gap Metric for Operators

Department of Electricity and Electronics, Institute of Research and Development of Processes, Faculty of Science and Technology, University of the Basque Country, Campus de Leioa (Bizkaia), P.O. Box 644 de Bilbao, 48080 Bilbao, Spain

Received 13 August 2012; Accepted 17 October 2012

Academic Editor: Haydar Akca

Copyright © 2012 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V.-M. Popov, Hyperstability of Control Systems, Springer, Berlin, Germany, 1973. View at Zentralblatt MATH
  2. Y. D. Landau, Adaptive Control: The Model Reference Approach, Marcel Dekker, New York, NY, USA, 1979. View at Zentralblatt MATH
  3. M. De la Sen and I. D. Landau, “An on-line method for improvement of adaptation transients in adaptive control,” in Adaptive Systems in Control and Signal Processing,, Pergamon Press, New York, NY, USA, 1984.
  4. K. S. Narendra and J. H. Taylor, Frequency Domain Criteria for Absolute Stability, Academic Press, New York, NY, USA, 1973. View at Zentralblatt MATH
  5. M. De la Sen, “Asymptotic hyperstability under unstructured and structured modeling deviations from the linear behavior,” Nonlinear Analysis: Real World Applications, vol. 7, no. 2, pp. 248–264, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. De la Sen, “Absolute stability of feedback systems independent of internal point delays,” IEE Proceedings-Control Theory and Applications, vol. 152, no. 5, pp. 567–574, 2005.
  7. M. De la Sen, “On the asymptotic hyperstability of dynamic systems with point delays,” IEEE Transactions on Circuits and Systems, vol. 50, no. 11, pp. 1486–1488, 2003. View at Publisher · View at Google Scholar
  8. M. De La Sen, “Preserving positive realness through discretization,” Positivity, vol. 6, no. 1, pp. 31–45, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. De La Sen, “A method for general design of positive real functions,” IEEE Transactions on Circuits and Systems, vol. 45, no. 7, pp. 764–769, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Braverman and S. Zhukovskiy, “Absolute and delay-dependent stability of equations with a distributed delay,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 6, pp. 2041–2061, 2012. View at Publisher · View at Google Scholar
  11. Z. Tai, “Absolute mean square exponential stability of Lur'e stochastic distributed parameter control systems,” Applied Mathematics Letters, vol. 25, no. 4, pp. 712–716, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Tai and S. Lun, “Absolutely exponential stability of Lur'e distributed parameter control systems,” Applied Mathematics Letters, vol. 25, no. 3, pp. 232–236, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Chen, W. Bi, and W. Li, “New delay-dependent absolute stability criteria for Lur'e systems with time-varying delay,” International Journal of Systems Science, vol. 42, no. 7, pp. 1105–1113, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. T. Zhou, Q. K. Song, and J. X. Yang, “Stochastic passivity of uncertain networks with time-varying delays,” Abstract and Applied Analysis, vol. 2009, Article ID 725846, 16 pages, 2009. View at Publisher · View at Google Scholar
  15. Q. Song and J. Cao, “Global dissipativity analysis on uncertain neural networks with mixed time-varying delays,” Chaos, vol. 18, no. 4, Article ID 043126, 10 pages, 2008. View at Publisher · View at Google Scholar
  16. D. Liu, X. Liu, and S. Zhong, “Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 828–839, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Ibeas and M. De la Sen, “Robustly stable adaptive control of a tandem of master-slave robotic manipulators with force reflection by using multiestimation scheme,” IEEE Transactions on Systems, Man and Cybernetics Part B-Cybernetics, vol. 36, no. 5, pp. 1162–1179, 2006.
  18. W. P. Dayawansa and C. F. Martin, “A converse Lyapunov theorem for a class of dynamical systems which undergo switching,” IEEE Transactions on Automatic Control, vol. 44, no. 4, pp. 751–760, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. A. Agrachev and D. Liberzon, “Lie-algebraic stability criteria for switched systems,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 253–269, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. Li, Y. Soh, and C. Wen, Switched and Impulsive Systems: Analysis, Design, and Applications, vol. 313 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2005.
  21. M. De La Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. De la Sen and A. Ibeas, “Stability results of a class of hybrid systems under switched continuous-time and discrete-time control,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 315713, 28 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. De la Sen, “On the characterization of Hankel and Toeplitz operators describing switched linear dynamic systems with point delays,” Abstract and Applied Analysis, vol. 2009, Article ID 670314, 34 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. De La Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. De La Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. V. Covachev, H. Akça, and M. Sarr, “Discrete-time counterparts of impulsive Cohen-Grossberg neural networks of neutral type,” Neural, Parallel & Scientific Computations, vol. 19, no. 3-4, pp. 345–359, 2011.
  27. G. T. Stamov and J. O. Alzabut, “Almost periodic solutions in the PC space for uncertain impulsive dynamical systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 14, pp. 4653–4659, 2011. View at Publisher · View at Google Scholar
  28. Z. Sun and S. S. Ge, Switched Linear Systems: Control and Design, Springer, London, UK, 2005.
  29. D. Liberzon, Switching in Systems and Control, Systems & Control: Foundations & Applications, Birkhäauser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar
  30. A. Ibeas and M. De La Sen, “Exponential stability of simultaneously triangularizable switched systems with explicit calculation of a common Lyapunov function,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1549–1555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. R. N. Shorten and F. O. Cairbre, “A proof of global attractivity for a class of switching systems using a non-quadratic Lyapunov approach,” IMA Journal of Mathematical Control and Information, vol. 18, no. 3, pp. 341–353, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. De la Sen and A. Ibeas, “On the stability properties of linear dynamic time-varying unforced systems involving switches between parameterizations from topologic considerations via graph theory,” Discrete Applied Mathematics, vol. 155, no. 1, pp. 7–25, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. M. De La Sen, “On the necessary and sufficient condition for a set of matrices to commute and some further linked results,” Mathematical Problems in Engineering, vol. 2009, Article ID 650970, 24 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. H. Ishii and B. A. Francis, “Stabilizing a linear system by switching control with dwell time,” in Proceedings of the American Control Conference, vol. 3, pp. 1876–1881, 2001.
  35. H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear systems: a survey of recent results,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 308–322, 2009. View at Publisher · View at Google Scholar
  36. H. Yang, G. Xie, T. Chu, and L. Wang, “Commuting and stable feedback design for switched linear systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 2, pp. 197–216, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. M. Duarte-Mermoud, R. Ordonez-Hurtado, and P. Zagalak, “A method for determining the non-existence of a common quadratic Lyapunov function for switched linear systems based on particle swarm optimization,” International Journal of Systems Science, vol. 43, no. 11, pp. 2015–2029, 2012.
  38. A. Feintuch, Robust Control Theory in Hilbert Space, vol. 130 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar
  39. G. Vinnicombe, Uncertainty and Feedback. H-infinity Loop-Shaping and the ν-Gap Metric, Imperial College Press, London, UK, 2001.